# SDR ULXR2009080683133

- Difficulty date: August 6, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Aircraft: N702WP
- Make and model: Bell 407
- Aircraft serial: 53543
- Aircraft time: 3,410 hours
- Engine: Allsn 250C47B
- Engine time: 3,592 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 23078031
- Part serial: JGALM0343
- Condition: Failed
- Part time: 3,274 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED FADEC AUTO TO MANUAL CHECK.
